# SDR UIEA2022052200495

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D RHS STA 960 S-7 FRAME FWD / CREASE BEAM LWR ATT ANGLE CRACKED. LOCAL FABRICATED ANGLE P/N: 65B38488-159 AS PER BOEING DWG: 65B38488 PL AND INSTALLED AS PER SRM 51-40-02 REV 94 DATE 20FEB2022 )
